An integral equation in conformal geometry

Fengbo Hang, Xiaodong Wang, Xiaodong Yan

Research output: Contribution to journalArticlepeer-review


Motivated by Carleman's proof of the isoperimetric inequality in the plane, we study the problem of finding a metric with zero scalar curvature maximizing the isoperimetric ratio among all zero scalar curvature metrics in a fixed conformal class on a compact manifold with boundary. We derive a criterion for the existence and make a related conjecture.

Original languageEnglish (US)
Pages (from-to)1-21
Number of pages21
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Issue number1
StatePublished - 2009


  • Isoperimetric inequalities
  • Poisson kernel
  • Yamabe type integral equations

ASJC Scopus subject areas

  • Analysis
  • Mathematical Physics
  • Applied Mathematics


Dive into the research topics of 'An integral equation in conformal geometry'. Together they form a unique fingerprint.

Cite this